# SDR 2001F00068

- Difficulty date: April 27, 2001
- Submitted: June 29, 2001
- Operation: General aviation
- Aircraft: N731CW
- Make and model: Lear 25B
- Aircraft serial: 117
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: SL29849147173
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOC HOWARD MACH II STC SYSTEM.  AFTER A SCHEDULED 300 HOUR INSPECTION, AIRCRAFT WAS TEST FLOWN, FINDING AOA SYSTEM INOPERATIVE.  SYSTEM WAS TROUBLESHOT, FOUND TO BE SATISFACTORY ON GROUND.  IN FLIGHT AOA  REMAIN STEADY, NO STALL WARNING, PUSH/PULLER FUNCTIONING WHILE EXPERIENCING WING AND TAIL BUFFET.  SAFETY RECOMMENDATION INITIATED.
